# SDR CALA20190821384

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53470382
- Condition: Bent
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6023, A27-048, FR61 FLOOR SUPPORT BEAM BENT FROM STR 3 8L TO 44 REMOVED FLOOR BEAM SUPPORT IAW A320 SRM 51-72-11-911-001, FABRIC ATED NEW SUPPORT PER MFG DRAWING NO. 17D53470382. HEAT TREATED I AW A320 SRM 51-25-00-801. HARNESS TESTED IAW A320 SRM 51-28-11-9 11-004. INSTALLED NEW BEAM SUPPORT FR61 STR 38L-44 IAW A320 SRM 51-72-11-911-001 ADD EMP:V890622
